Alert archive / Nebraska / Wind Advisories in 2010

Wind Advisory 18, NWS Cheyenne, WY

December 3, 20107 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Dec 3, 2010, 12:52 PM MST for 7 counties in Nebraska. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2010, 12:52 PM MST (19:52 UTC)
Expired
Dec 3, 2010, 5:43 PM MST
In force
5 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2214 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WWUS75 KCYS 031952
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1252 PM MST FRI DEC 3 2010

...STRONG WINDS TO AFFECT PARTS OF SOUTHEAST WYOMING THROUGH THIS
EVENING...

.STRONG WINDS IN THE UPPER ATMOSPHERE WILL MOVE OVER THE REGION
THROUGH THIS EVENING. AT THE SAME TIME...THERE WILL BE A LARGE
DIFFERENCE IN PRESSURE AT THE SURFACE ACROSS THE CENTRAL ROCKIES.
THE RESULT WILL BE HIGH WINDS OVER PARTS OF SOUTHEAST WYOMING
THROUGH MID AFTERNOON TODAY. THE WINDS IN SOUTHEAST WYOMING WILL
DIMINISH IN THE MID TO LATE AFTERNOON WITH THE PASSAGE OF A COLD
FRONT.

WYZ103>106-110-116>118-032100-
/O.CON.KCYS.HW.W.0018.000000T0000Z-101203T2100Z/
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX...
ARLINGTON...ELK MOUNTAIN...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
1252 PM MST FRI DEC 3 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON. 

* TIMING...STRONG WINDS WILL CONTINUE THROUGH MID AFTERNOON.

* WINDS...WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* WIND REPORTS...WINDS GUSTED AS HIGH AS 55 MPH JUST TO THE SOUTH
  AND WEST OF CHEYENNE. SUSTAINED WINDS IN THOSE AREAS WERE
  BETWEEN 40 AND 45 MPH.

* IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE 
  VEHICLES SHOULD TAKE THE NECESSARY PRECAUTIONS FOR THE 
  POSSIBILITY OF VERY STRONG WINDS OVER THIS AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ003-019>021-054-055-096-032245-
/O.NEW.KCYS.WI.Y.0018.101203T1952Z-101204T0200Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE
1252 PM MST FRI DEC 3 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THE EARLY EVENING.

* WINDS...WEST TO NORTHWEST WINDS WILL BE SUSTAINED AT 30 TO 35 
  MPH WITH GUSTS TO 45 MPH.

* WIND REPORTS...MANY PLACES IN THE PANHANDLE HAVE HAD SUSTAINED
  WINDS OF 30 TO 35 MPH SINCE 1230 PM WITH GUSTS TO 45 MPH.

* IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES
  SHOULD TAKE THE NECESSARY PRECAUTIONS FOR THE POSSIBILITY OF
  STRONG WINDS OVER THE PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WEILAND
2 follow-up statements
973 
WWUS75 KCYS 032058
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MST FRI DEC 3 2010

...STRONG WINDS WILL CONTINUE OVER MUCH OF SOUTHEAST WYOMING
AND THE WESTERN NEBRASKA PANHANDLE THROUGH THIS EVENING...

.STRONG WINDS IN THE UPPER ATMOSPHERE WILL BE OVER THE REGION
THROUGH THIS EVENING. AT THE SAME TIME...THERE WILL BE A LARGE
DIFFERENCE IN PRESSURE AT THE SURFACE ACROSS THE CENTRAL ROCKIES.
THE RESULT WILL BE HIGH WINDS OVER PARTS OF SOUTHEAST WYOMING
THROUGH MID AFTERNOON TODAY. THE WINDS IN SOUTHEAST WYOMING WILL
DIMINISH THROUGH THE EARLY EVENING WITH THE PASSAGE OF A COLD
FRONT.

WYZ103>106-110-116>118-032200-
/O.CAN.KCYS.HW.W.0018.000000T0000Z-101203T2100Z/
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX...
ARLINGTON...ELK MOUNTAIN...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
158 PM MST FRI DEC 3 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

STRONG WESTERLY WINDS WILL CONTINUE OVER MUCH OF SOUTHEAST 
WYOMING THROUGH THE EARLY EVENING. THE WINDS HAVE GRADUALLY 
DIMINISHED SINCE MIDDAY OVER THE AREA AND THAT TREND SHOULD
CONTINUE THROUGH THE EVENING HOURS. WIND GUSTS AS HIGH AS 50 MPH
AT 145 PM OVER THE AREA WILL SLOWLY DIMINISH AND BY THE EARLY 
EVENING WILL BE UP TO ONLY AROUND 40 MPH. FOR THAT REASON...THE
HIGH WIND WARNING WILL EXPIRE AT 2 PM.  

IN THE WARNED AREA...SUSTAINED WINDS HAVE BEEN BETWEEN 35 AND 45
MPH THIS MORNING WITH GUSTS BETWEEN 50 AND 55 MPH.

$$

NEZ003-019>021-054-055-096-040200-
/O.CON.KCYS.WI.Y.0018.000000T0000Z-101204T0200Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE
158 PM MST FRI DEC 3 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THE EARLY EVENING.

* WINDS...WEST TO NORTHWEST WINDS WILL BE SUSTAINED AT 30 TO 35 
  MPH WITH GUSTS TO 45 MPH. 

* WIND REPORTS...MANY PLACES IN THE PANHANDLE HAVE HAD SUSTAINED 
  WINDS OF 30 TO 35 MPH SINCE 1230 PM WITH GUSTS TO 45 MPH. 

* IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE 
  VEHICLES SHOULD TAKE THE NECESSARY PRECAUTIONS FOR THE 
  POSSIBILITY OF STRONG WINDS OVER THE PANHANDLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WEILAND
940 
WWUS75 KCYS 040043
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MST FRI DEC 3 2010

...WIND ADVISORY CANCELLED FOR MUCH OF THE WESTERN NEBRASKA
PANHANDLE...

.THE PRESSURE GRADIENT WILL SLOWLY DECREASE OVER WESTERN NEBRASKA
THIS EVENING AS A COLD FRONT DROPS SOUTH THROUGH THE AREA.

NEZ003-019>021-054-055-096-040145-
/O.CAN.KCYS.WI.Y.0018.000000T0000Z-101204T0200Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE
543 PM MST FRI DEC 3 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY.

SUSTAINED WINDS HAVE DECREASED BELOW 30 MPH.

$$

JAMSKI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Dec 3, 10:02 AM MST, 2 hours 50 minutes earlier.

Area forecast discussion, Dec 3, 10:02 AM MST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1002 AM MST FRI DEC 3 2010

.DISCUSSION...WINDS HAVE INCREASED IN MANY AREAS WITHIN THE HIGH WIND
WARNING AT MID MORNING.  SOME PLACES HAVE HAD WIND GUSTS APPROACH
WARNING CRITERIA BETWEEN 15Z AND 16Z.  WILL CONTINUE THE WARNING
UNTIL 21Z.  THE WINDS IN THAT AREA SHOULD SUBSIDE WITH THE PASSAGE
OF THE APPROACHING COLD FRONT.  AS OF 16Z...THE FRONT WAS JUST NORTH
OF THE WYOMING PART OF THE CWA.  AT THAT TIME...3 MB THREE HOURLY
SURFACE PRESSURE RISES WERE NOTED BEHIND THE FRONT.  THE FRONT
SHOULD MOVE THROUGH MUCH OF THE CWA BY 22Z.  HIGH TEMPERATURES...
ESPECIALLY IN THE NORTH PART OF THE CWA WILL LIKELY OCCUR EARLY...
JUST BEFORE THE FRONTAL PASSAGE.  THE OTHER ITEM FOR THE REST OF
TODAY WILL BE THE SNOW OVER AND NEAR THE SNOWY RANGE.  FOR NOW HAVE
INCREASED POPS FOR THAT AREA THE REST OF TODAY.  THE COMBINATION OF
THE SNOW AND WINDS WILL PRODUCE BLOWING SNOW OVER THE SNOWY RANGE AND
TRAVEL WILL BE HAZARDOUS.  FOR THE AFTERNOON FORECAST ISSUANCE WILL
TAKE A CLOSER LOOK AT WINDS FOR EARLY TONIGHT BEHIND THE FRONT AS
THE PANHANDLE MAY REQUIRE A WIND ADVISORY.  ALSO...IN THE SHALLOW
UPSLOPE THAT DEVELOPS BEHIND THE FRONT...LIGHT SNOW AND FREEZING
DRIZZLE MAY BE MORE WIDESPREAD LATER TONIGHT OVER THE LOWER
ELEVATIONS.

&&

.AVIATION...18Z TAF ISSUANCE...
AREAS OF MVFR CEILINGS AND VISIBILITIES IN SNOW CONDITIONS WILL
OCCUR WEST OF THE LARAMIE RANGE THE REST OF TODAY.  THE SNOW WILL
BE WIDESPREAD OVER THE SNOWY RANGE THROUGH SATURDAY MORNING WHICH
WILL BE OBSCURED.  WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 50
KNOTS IN AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH 21Z.
AFTER THAT TIME...A COLD FRONT WILL MOVE THROUGH THE CWA...SHIFTING
THE WINDS TO NORTHERLY AND AT A LIGHTER SPEED.  MVFR CONDITIONS AND
EVENTUALLY IFR WILL DEVELOP OVER MUCH OF THE CWA TONIGHT AND
PERSIST THROUGH 18Z SATURDAY.  THE VISIBILITIRS WILL BE REDUCED IN
LIGHT SNOW...FREEZING DRIZZLE AND FOG.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 300 AM MST FRI DEC 3 2010/...

SHORT TERM...TODAY THROUGH SATURDAY NIGHT...
THE MAIN FORECAST CONCERN FOR TODAY WILL BE THE REDEVELOPMENT OF
VERY STRONG WINDS ACROSS THE INTERSTATE 80 AND INTERSTATE 25
CORRIDORS THROUGH SOUTHEAST WYOMING. WIND SPEEDS ARE BEGINNING TO
INCREASE OVERNIGHT AS THE UPPER RIDGE BEGINS TO BREAK DOWN AND
BRINGS THE RIGHT EXIT REGION OF THE 120 KNOT JET STREAK...AND
ASSOCIATED SUBSIDENCE...ACROSS THE AREA. MOUNTAIN WAVE HAS BECOME
VERY EVIDENT SINCE AROUND 10 PM MST THURSDAY EVENING...AND THIS IS
AN EARLY INDICATION OF THE DEVELOPING EVENT. WIND SPEEDS OBSERVED
AT THE MEDICINE BOW PROFILER HAVE ALSO INCREASED SLIGHTLY FROM
AROUND 40 KNOTS AT 700 MB AND THE LOWEST RANGE GATE TO AROUND 55
KNOTS EARLY THIS MORNING WHICH IS ANOTHER GOOD INDICATION OF THE
WIND EVENT DEVELOPING. THE INHERITED WIND HIGHLIGHT APPEARS TO
STILL BE ON TRACK SO AM NOT PLANNING ANY CHANGES TO THE HIGH WIND
WARNING THIS MORNING.

SNOWFALL IN THE SIERRA MADRE...SNOWY RANGE AND NORTH LARAMIE RANGE WILL
BE ON THE INCREASE THIS MORNING AS OROGRAPHIC SUPPORT AND DYNAMICS
ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF THE JET STREAK BEGIN
TO MOVE OVER THE AREA. AT THE SURFACE...THE COLD FRONT WILL ALSO
BEGIN TO APPROACH THE FORECAST AREA FROM THE NORTHWEST BY MIDDAY.
THE FRONT WILL INCREASE CHANCES FOR SNOW ACROSS THE SOUTHERN
LARAMIE RANGE BY THIS EVENING AS THE BOUNDARY EXITS THE AREA TO THE
SOUTHEAST.

TEMPERATURES TODAY WILL BE AROUND 10 DEGREES WARMER THAN
NORMAL...AND THEN WILL FALL SHARPLY SATURDAY TO AROUND 10 DEGREES
BELOW NORMAL BEHIND THE FRONTAL PASSAGE.

WILL HOLD OFF ON ISSUING A WINTER WEATHER ADVISORY FOR SNOW IN THE
SNOWY RANGE...SIERRA MADRE AND NORTH LARAMIE RANGE DUE TO A
RELATIVE LULL IN PRECIPITATION ACCUMULATION EXPECTED DURING THE
DAY SATURDAY. OTHERWISE...THE POTENTIAL FOR ACCUMULATING SNOW WILL
BE PRESENT THROUGH EARLY SUNDAY WITH ACCUMULATIONS OVER THE 48
HOUR PERIOD APPROACHING ONE FOOT AT THE HIGHEST ELEVATIONS. BEST
CHANCES FOR ACCUMULATIONS WILL BE THIS AFTERNOON AND EVENING AND
THEN AGAIN SATURDAY NIGHT...ALTHOUGH LIGHTER ACCUMULATIONS WILL
STILL BE EXPECTED BETWEEN THESE TWO EVENTS.

LONG TERM...MONDAY THROUGH THURSDAY
A WEAK DISTURBANCE WILL MOVE ACROSS THE CWA IN NW FLOW ALOFT ON
MON. THIS WILL RESULT IN A CHANCE OF LIGHT SNOW MAINLY IN THE WY
PORTION OF THE FORECAST AREA. NORTH FLOW WILL OCCUR ALOFT MON
NIGHT AS THE UPPER RIDGE REBUILDS OVER THE WESTERN U.S. DRY
CONDITIONS WILL OCCUR ON TUES...WITH THE EXCEPTION OF THE SNOWY
RANGE WHERE SOME SNOW SHOWERS WILL OCCUR. THE UPPER RIDGE AXIS
WILL MOVE OVER THE INTERMOUNTAIN WEST. FOR TUES NIGHT...NW FLOW
WILL CONT ALOFT AS THE UPPER RIDGE AXIS MOVES INTO WRN WY. THE
UPPER RIDGE AXIS WILL MOVE OVER THE CWA ON WED ALONG WITH THE
THERMAL RIDGE...RESULTING IN WARMER TEMPERATURES FOR THE CWA.
LIGHT SNOW IS LIKELY ONCE AGAIN IN THE SOUTHERN MOUNTAINS THUR AND
THUR NIGHT AS A COLD FRONT APPROACHES THE AREA. DRY CONDITIONS
WILL PREVAIL ACROSS THE REST OF THE FORECAST AREA. HIGH
TEMPERATURES WILL BE AROUND NORMAL MON AND TUES...5 DEGREES ABOVE
NORMAL ON WED...AND AROUND NORMAL ON THUR.

&&

.AVIATION...12Z TAFS...
AREAS OF MVFR CONDITIONS WILL OCCUR WEST OF THE LARAMIE RANGE
TODAY AND TONIGHT. LIGHT SNOW WILL FALL IN THIS AREA AND THIS WILL
RESULT IN LOW CIGS AND VSBYS AT TIMES. STRONG AND GUSTY SURFACE WINDS
WILL ALSO OCCUR TODAY IN THE MOUNTAINS AND THE ADJACENT PLAINS.

&&

.FIRE WEATHER...
VERY STRONG WINDS WILL AGAIN DEVELOP ACROSS MUCH OF THE DISTRICT
TODAY...WITH STRONGEST WIND SPEEDS EXPECTED THROUGH THE INTERSTATE
80 AND INTERSTATE 25 CORRIDORS. RELATIVE HUMIDITIES OF 30 TO 45
PERCENT WILL BE OBSERVED ACROSS THE EXTREME SOUTHEAST WYOMING AND
MOST OF THE NEBRASKA PANHANDLE TODAY. ELSEWHERE...RELATIVE HUMIDITIES
WILL DROP JUST TO 50 TO 65 PERCENT ACROSS THE NORTHERN-MOST AND
WESTERN-MOST PORTIONS OF THE DISTRICT TODAY. SLIGHTLY HIGHER
HUMIDITY MINIMUMS WILL BE OBSERVED SATURDAY WITH MUCH COOLER
TEMPERATURES EXPECTED BEHIND A COLD FRONTAL PASSAGE LATE TODAY.
EXCELLENT RECOVERIES ARE EXPECTED TONIGHT AND SATURDAY NIGHT. A
PROLONGED PERIOD OF RELATIVELY LIGHT SNOWFALL ACCUMULATIONS WILL
EVENTUALLY RESULT IN SNOWFALL AMOUNTS IN THE SIERRA MADRE...SNOWY
AND NORTH LARAMIE RANGES OF AROUND 8 TO 12 INCHES BY EARLY SUNDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 2 PM TODAY FOR WYZ103-WYZ104-WYZ105-
     WYZ106-WYZ110-WYZ116-WYZ117-WYZ118.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...CARPENTER
LONG TERM/AVIATION...KMD
UPDATE...WEILAND
Hazardous weather outlook, Dec 3, 5:08 AM MST, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
508 AM MST FRI DEC 3 2010

WYZ103>106-110-116>118-041215-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
508 AM MST FRI DEC 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 2 PM TODAY. WEST WINDS WILL
BE SUSTAINED AT 35 TO 45 MPH WITH GUSTS UP TO 65 MPH AT THE LOWER
ELEVATIONS. WIND GUSTS IN THE MOUNTAINS WILL BE UP TO 75 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-119-041215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
EAST LARAMIE COUNTY-
508 AM MST FRI DEC 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ109-111>115-041215-
CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
508 AM MST FRI DEC 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

VERY WINDY CONDITIONS WILL OCCUR ACROSS THE AREA TODAY. AREAS OF
BLOWING SNOW WILL OCCUR ACROSS THE AREA...ESPECIALLY IN THE
MOUNTAINS. PERIODS OF SNOW WILL OCCUR TODAY AND TONIGHT IN THE
SNOWY AND SIERRA MADRE RANGES WITH 4 TO 6 INCHES OF SNOW
ACCUMULATION BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF SNOW WILL CONTINUE IN THE SNOWY AND SIERRA MADRE RANGES
THROUGH SUNDAY MORNING. TOTAL SNOW ACCUMULATIONS BY SUN MORNING
WILL BE FROM 10 TO 12 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. SPOTTERS ARE URGED TO
REPORT SNOWFALL AMOUNTS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Dec 3, 9:45 AM MST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
945 AM MST FRI DEC 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     NON-TSTM WND GST 8 S CHEYENNE            41.03N 104.79W
12/03/2010  M54 MPH          LARAMIE            WY   MESONET

            RECORDED AT THE SENSOR ON WYO HILL ON I-25. SUSTAINED
            WINDS AT THIS TIME WERE 41 MPH.

&&

LUNDQUIST
Local storm report, Dec 3, 10:25 AM MST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1025 AM MST FRI DEC 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     NON-TSTM WND GST 13 SW CHEYENNE          41.01N 104.97W
12/03/2010  M56 MPH          LARAMIE            WY   MESONET

            REPORTED FROM THE UPR SENSOR AT EMKAY. SUSTAINED WINDS
            WERE 50 MPH.

&&

LUNDQUIST
Local storm report, Dec 3, 10:28 AM MST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1028 AM MST FRI DEC 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     NON-TSTM WND GST CHEYENNE                41.15N 104.79W
12/03/2010  M52 MPH          LARAMIE            WY   ASOS

            SUSTAINED WINDS WERE 38 MPH.

&&

LUNDQUIST
Local storm report, Dec 3, 12:47 PM MST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1247 PM MST FRI DEC 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     NON-TSTM WND GST TORRINGTON              42.07N 104.18W
12/03/2010  M51 MPH          GOSHEN             WY   ASOS

            SUSTAINED WAS 35 MPH.

1030 AM     HIGH SUST WINDS  13 SW CHEYENNE          41.01N 104.97W
12/03/2010  M53 MPH          LARAMIE            WY   MESONET

            THE UPR SENSOR AT EMKAY REPORTED SUSTAINED WINDS AT OR
            ABOVE 40 MPH FROM 945 AM UNTIL 11 AM. THE PEAK GUST SO
            FAR TODAY HAS BEEN 56 MPH AT 945 AM.

1141 AM     HIGH SUST WINDS  8 S CHEYENNE            41.03N 104.79W
12/03/2010  M44 MPH          LARAMIE            WY   MESONET

            THE SENSOR AT WYO HILL REPORTED SUSTAINED WINDS AT OR
            ABOVE 40 MPH FROM 1041 AM TO 1141 AM. THE STRONGEST GUST
            SO FAR HAS BEEN 54 MPH AT 836 AM.

&&

LUNDQUIST

Nearby

Wind Advisories in Nebraska, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.